# SDR C2XA09IA245

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 18,427 hours, 14,029 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAE - FLIGHT 2622, THE CREW REPORTED A BAG SMOKE INDICATION.  THE CREW PLACED THE BAGGAGE SMOKE DETECTOR ON MEL.  THE AIRCRAFT SUBSEQUENTLY LANDED AT IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND OPERATIONALLY TESTED THE BAGGAGE SMOKE DETECTORS ALL WITH NO DEFECTS NOTED.  REMOVED THE MEL.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
